{"id":5296,"date":"2020-12-15T09:21:08","date_gmt":"2020-12-15T09:21:08","guid":{"rendered":"https:\/\/zeepedia.com\/?p=5296"},"modified":"2022-12-29T15:14:06","modified_gmt":"2022-12-29T15:14:06","slug":"alvedon","status":"publish","type":"post","link":"https:\/\/zeepedia.com\/medical\/medicines\/alvedon\/","title":{"rendered":"Alvedon &#8211; Paracetamol Uses, Doses &#038; Side Effects"},"content":{"rendered":"\n<p><strong>Alvedon 500 mg&nbsp;Effervescent Tablet&nbsp;is Paracetamol<\/strong><\/p>\n\n\n\n<h2 class=\"wp-block-heading\">1. What Alvedon Is And What Is Alvedon Paracetamol Used For<\/h2>\n\n\n\n<p>Alvedon contains&nbsp;paracetamol&nbsp;which is analgesic and antipyretic.<\/p>\n\n\n\n<p>This medicine is used to treat temporary <a href=\"https:\/\/zeepedia.com\/medical\/diseases\/cold\/\">fever<\/a> and <a href=\"https:\/\/zeepedia.com\/medical\/diseases\/brain-and-nerves\/pain\/\">pain<\/a> of a mild nature, such as <\/p>\n\n\n\n<ul class=\"wp-block-list\"><li>Colds<\/li><li>Headaches<\/li><li>Toothaches<\/li><li>Menstrual cramps<\/li><li>Muscle<\/li><li><a href=\"https:\/\/zeepedia.com\/medical\/diseases\/joint-pain\/\">Joint pain<\/a><\/li><\/ul>\n\n\n\n<p>This medicine can be used by people with sensitive stomachs or\u00a0ulcers\u00a0and with an increased tendency to bleed.<\/p>\n\n\n\n<h2 class=\"wp-block-heading\">2. What You Need To Know Before Using Alvedon<\/h2>\n\n\n\n<h2 class=\"wp-block-heading\">Do Not Use <\/h2>\n\n\n\n<ul class=\"wp-block-list\"><li>If you are allergic to&nbsp;paracetamol&nbsp;or any of the other ingredients of this medicine (listed in section 6)<\/li><li>If you have severe hepatic impairment.<\/li><\/ul>\n\n\n\n<h2 class=\"wp-block-heading\">Warnings And Cautions<\/h2>\n\n\n\n<ul class=\"wp-block-list\"><li>Alvedon contains\u00a0paracetamol.\u00a0If you are taking other painkillers that contain\u00a0paracetamol, do not use Alvedon without first talking to your doctor or pharmacist.<\/li><li>Never take more Alvedon than stated in the dosing instructions.\u00a0<em>Higher\u00a0doses\u00a0than recommended do not provide better pain relief but entail a risk of <\/em>serious liver damage.\u00a0The symptoms of liver damage usually come only after a few days.\u00a0Therefore, you must contact a doctor immediately if you have taken too large a\u00a0dose,\u00a0<em>even if you are feeling well<\/em>.<\/li><li>Do not use this medicine without a doctor&#8217;s\u00a0prescription\u00a0if you have alcohol problems or liver damage, and do not use Alvedon with alcohol.\u00a0The intoxicating effect of alcohol does not increase with the addition of Alvedon.<\/li><\/ul>\n\n\n\n<p>Talk to your doctor before using Alvedon if you:<\/p>\n\n\n\n<ul class=\"wp-block-list\"><li>Have impaired liver or kidney function.<\/li><li>Has&nbsp;asthma&nbsp;and, at the same time, is sensitive to&nbsp;acetylsalicylic acid.<\/li><li>It is deficient in an&nbsp;enzyme&nbsp;called&nbsp;glucose&nbsp;-6-phosphate dehydrogenase.<\/li><li>Is malnourished or underweight due to an inadequate diet or improper diet, or if you have a serious&nbsp;infection&nbsp;such as blood poisoning?&nbsp;This is due to an increased risk of:<ul><li>Liver damage<\/li><li>Metabolic&nbsp;acidosis.&nbsp;Signs of metabolic&nbsp;acidosis&nbsp;include deep, rapid, strained breathing;&nbsp;nausea, vomiting;&nbsp;loss of appetite.&nbsp;Contact a doctor immediately if you get a combination of these symptoms.<\/li><\/ul><\/li><\/ul>\n\n\n\n<h2 class=\"wp-block-heading\">Other Medicines And Alvedon<\/h2>\n\n\n\n<p>Tell your doctor or pharmacist if you are taking or have recently taken or might take any other medicines.\u00a0This medicine may affect or be affected by certain medicines, (traditional) herbal medicines, or herbal medicines.\u00a0Therefore, consult your pharmacist or doctor before using Alvedon with any of the following medicines.<\/p>\n\n\n\n<ul class=\"wp-block-list\"><li>Blood thinners (e.g.,&nbsp;warfarin&nbsp;and other coumarins).&nbsp;&nbsp;Single&nbsp;doses&nbsp;of Alvedon are not considered to affect the effect of&nbsp;warfarin.&nbsp;Take no more than 2&nbsp;effervescent tablets of&nbsp;Alvedon (500 mg each) daily for 5 consecutive days for adults.&nbsp;If you need to take more, contact a doctor first.<\/li><li>Probenecid (anti-gout&nbsp;medicine&nbsp;)<\/li><li>Some medicines for epilepsy:-&nbsp;phenytoin- phenobarbital- carbamazepine<\/li><li>Rifampicin (a medicine used to&nbsp;treat tuberculosis&nbsp;)<\/li><li>Cholestyramine (medicine for high blood fats).&nbsp;The medication should be taken at least one hour apart.<\/li><li>Chloramphenicol for&nbsp;injection&nbsp;(medicine for bacterial infections).&nbsp;Chloramphenicol against&nbsp;infection&nbsp;in the eye and Alvedon can be used simultaneously.<\/li><li>St. John&#8217;s wort extract (included in some (traditional) herbal and herbal medicines).<\/li><li>Alvedon With food, drink, and alcohol<\/li><\/ul>\n\n\n\n<p>This medicine can be taken with or without food.\u00a0Do not use Alvedon with alcohol; see section &#8220;Warnings and precautions.&#8221;<\/p>\n\n\n\n<h2 class=\"wp-block-heading\">Pregnancy And Breastfeeding<\/h2>\n\n\n\n<p>If you are pregnant or breastfeeding, think you may be pregnant, or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine.<\/p>\n\n\n\n<p>If necessary, Alvedon can be used during pregnancy.&nbsp;However, you should use the lowest possible&nbsp;dose&nbsp;that relieves your pain and fever and use it for the shortest possible time.&nbsp;Contact your doctor or midwife if the pain or fever does not decrease or if you need to take medicine more often.<\/p>\n\n\n\n<p>Paracetamol&nbsp;passes into breast milk but is unlikely to affect breastfed infants.&nbsp;However, talk to your doctor if you use Alvedon more than temporarily during breastfeeding.<\/p>\n\n\n\n<h2 class=\"wp-block-heading\">Driving And Using Machines<\/h2>\n\n\n\n<p>This medicine does not affect your ability to drive or use machines.<\/p>\n\n\n\n<h2 class=\"wp-block-heading\">Alvedon Contains Sodium<\/h2>\n\n\n\n<p>This medicine contains 479 mg of&nbsp;sodium&nbsp;per tablet.&nbsp;Patients should consider this prescribed a low-salt diet, e.g.,&nbsp;if they have high&nbsp;blood pressure&nbsp;or impaired heart or kidney function.<\/p>\n\n\n\n<h2 class=\"wp-block-heading\">3. How To Use Alvedon<\/h2>\n\n\n\n<p><strong><span style=\"text-decoration: underline;\">Alvedon dosage&nbsp;<\/span><\/strong><\/p>\n\n\n\n<ul class=\"wp-block-list\"><li>Always use this medicine as described in this leaflet or as your doctor, pharmacist, or nurse has told you.&nbsp;If unsure, talk to your doctor, pharmacist, or nurse.<\/li><li><em>Note!&nbsp;Higher&nbsp;doses&nbsp;than those recommended carry a risk of very serious liver damage.<\/em><\/li><li>Never take more Alvedon than stated in the dosing instructions.&nbsp;Always use the lowest possible&nbsp;dose&nbsp;that gives you relief from your symptoms for as short a treatment time as possible.<\/li><li>If you have impaired liver or kidney function or have Gilbert&#8217;s syndrome, you should consult your doctor about the appropriate&nbsp;dose, as it may need to be adjusted downwards.<\/li><li>The recommended&nbsp;<strong>Alvedon dosage&nbsp;<\/strong>is:<ul><li><em>Adults and adolescents over 40 kg (over 12 years):<\/em><\/li><li>1-2&nbsp;effervescent tablets&nbsp;every 4-6 hours, a maximum of 8&nbsp;effervescent tablets&nbsp;per day.<\/li><\/ul><\/li><\/ul>\n\n\n\n<p>Contact a doctor if the symptoms worsen or do not improve within 3 days in case of fever and 5 days in case of pain.<\/p>\n\n\n\n<p><strong>Instructions for use<\/strong><\/p>\n\n\n\n<p>Dissolve the effervescent&nbsp;tablet in&nbsp;a \u00bd glass of water.<\/p>\n\n\n\n<p><strong>How to open the child-resistant packaging<\/strong><\/p>\n\n\n\n<figure class=\"wp-block-table\"><table><tbody><tr><td><a href=\"https:\/\/www.fass.se\/LIF\/product;jsessionid=5q5lkxeHvZt9lbsu8Z9HmGaX_4Uggd0rB8ExIQ05Ku09Nd7bdJuY!2026129619?userType=2&amp;nplId=19750613000031#\" rel=\"noopener\"><\/a><\/td><\/tr><tr><td>Remove the strip<\/td><td>Slide the tab forward<\/td><td>Lift the lid<\/td><\/tr><\/tbody><\/table><\/figure>\n\n\n\n<h2 class=\"wp-block-heading\">Use For Children Under 40 kg (under 12 years)<\/h2>\n\n\n\n<p>Alvedon uses<\/p>\n\n\n\n<ul class=\"wp-block-list\"><li>This medicine&#8217;s effervescent\u00a0tablets\u00a0should not be used by children weighing less than 40 kg or by children under 12 years of age.<\/li><li><em>An overdose of\u00a0paracetamol\u00a0can cause serious liver damage with a risk of fatal outcomes.<\/em><\/li><li><em>There is a risk of liver damage even if you feel well.<\/em><\/li><\/ul>\n\n\n\n<p>Getting medical treatment as early as possible is important to prevent liver damage.&nbsp;The shorter the time that elapses between overdose and starting antidote treatment (as few hours as possible), the greater the chance that liver damage can be prevented.<\/p>\n\n\n\n<h2 class=\"wp-block-heading\">4. Possible Alvedon Side Effects<\/h2>\n\n\n\n<p>Alvedon can cause side effects like all medicines,&nbsp;although not everybody gets them.<\/p>\n\n\n\n<p><em>Rare<\/em>&nbsp;Alvedon side effects (may affect up to 1 in 1,000 people):<\/p>\n\n\n\n<ul class=\"wp-block-list\"><li>Angioedema, very severe allergic reaction:<ul><li>Swelling of the face, tongue, or throat<\/li><li>Difficulty swallowing<\/li><li>Hives&nbsp;and difficulty breathing<\/li><\/ul><\/li><li>Allergic reactions such as skin rash and hives.&nbsp;Even less severe skin reactions, rashes, and&nbsp;itching&nbsp;may occur.<\/li><li>Liver effects.&nbsp;This can be very serious and cause symptoms such as <ul><li><a href=\"https:\/\/zeepedia.com\/medical\/diseases\/fatigue-syndrome\/\">Fatigue<\/a><\/li><li>Nausea<\/li><li>Vomiting<\/li><li>Stomach upset<\/li><li>Loss of appetite<\/li><\/ul><\/li><\/ul>\n\n\n\n<p><em>Very rare<\/em> <strong>Alvedon paracetamol side effects<\/strong>&nbsp;(may affect up to 1 in 10,000 people):<\/p>\n\n\n\n<ul class=\"wp-block-list\"><li>Bleeding from the skin and mucous membranes and bruising, general lethargy, a tendency to&nbsp;inflammation&nbsp;(&nbsp;infections&nbsp;) especially <a href=\"https:\/\/zeepedia.com\/medical\/diseases\/sore-throat\/\">sore throat<\/a> and fever due to changes in the blood (decreased number of&nbsp;white blood cells&nbsp;and&nbsp;platelets&nbsp;).<\/li><li>Severe breathing difficulties with wheezing.<\/li><li>Kidney side effects<\/li><li>Paleness, fatigue, and jaundice due to severe&nbsp;anemia.<\/li><li>Very rare cases of severe skin reactions have been reported.<\/li><li>Anaphylaxis:&nbsp;hypersensitivity reaction&nbsp;with fever, rash, swelling, and sometimes a drop in blood pressure.<\/li><\/ul>\n\n\n\n<p><em>Reporting of <\/em>Alvedon paracetamol side effects<\/p>\n\n\n\n<p>Talk to your doctor, pharmacist, or nurse if you get any side effects.&nbsp;This includes any possible side effects not listed in this leaflet.&nbsp;You can also report side effects directly to the Medical Products Agency,&nbsp;www.lakemedelsverket.se.&nbsp;By reporting side effects, you can help increase drug safety information.<a href=\"javascript:void(0);\">&nbsp;<\/a><\/p>\n\n\n\n<h2 class=\"wp-block-heading\">5. How To Store Alvedon<\/h2>\n\n\n\n<ul class=\"wp-block-list\"><li>Keep out of sight and reach of children and young people.<\/li><li>The effervescent tablets&nbsp;are stored in the original packaging.&nbsp;Put the lid on well after each use.<\/li><li>Do not use this medicine after the expiry date stated on the carton.&nbsp;The expiration date is the last day of the specified month.<\/li><\/ul>\n\n\n\n<p>Medicines should not be disposed of via wastewater or household waste.&nbsp;Ask your pharmacist how to dispose of medicines that are no longer required.&nbsp;These measures will help to protect the environment.<\/p>\n\n\n\n<h2 class=\"wp-block-heading\">6. Contents Of The Packaging And Other Information<\/h2>\n\n\n\n<h2 class=\"wp-block-heading\">Content Declaration<\/h2>\n\n\n\n<ul class=\"wp-block-list\"><li>The active substance is&nbsp;paracetamol&nbsp;500 mg.<\/li><li>The other ingredients are anhydrous citric acid, sodium bicarbonate, anhydrous sodium carbonate, povidone, saccharin sodium (sweetener), sodium chloride, sodium lauryl sulfate, sodium citrate, magnesium stearate, flavoring (citrus).<\/li><li>1&nbsp;effervescent tablet&nbsp;contains 479 mg of&nbsp;sodium.<\/li><\/ul>\n\n\n\n<h2 class=\"wp-block-heading\">What The Medicine Looks Like And The Contents Of The Pack<\/h2>\n\n\n\n<p>White, flat, round tablets without splitting notch, diameter 25 mm.&nbsp;The solution has a taste of citrus fruits.<\/p>\n\n\n\n<p>Tubes: 20 tablets.<\/p>\n\n\n\n<h2 class=\"wp-block-heading\">Marketing Authorization Holder And Manufacturer<\/h2>\n\n\n\n<p><strong>Marketing Authorisation Holder<\/strong><\/p>\n\n\n\n<p>GlaxoSmithKline Consumer Healthcare ApS<\/p>\n\n\n\n<p>PO Box 61<\/p>\n\n\n\n<p>2610 R\u00f8dovre<\/p>\n\n\n\n<p>Denmark<\/p>\n\n\n\n<p>Tel: 020\u201310 05 79<\/p>\n\n\n\n<p>Email: scanda.consumer-relations@gsk.com<\/p>\n\n\n\n<p><strong>Manufacturer<\/strong><\/p>\n\n\n\n<p>Hermes Arzneimittel GmbH, Grosshesselohe, Germany<\/p>\n","protected":false},"excerpt":{"rendered":"<p>Alvedon relieves pain for up to 4-5 hours. Paracetamol in Alvedon relieves pain in 30 minutes, and the maximum effect can be obtained within 1-2 hours.<\/p>\n","protected":false},"author":2,"featured_media":0,"comment_status":"open","ping_status":"open","sticky":false,"template":"","format":"standard","meta":{"cybocfi_hide_featured_image":"","footnotes":""},"categories":[2201,2200],"tags":[2359,2367,2368,2360,2212,2363,2369,2366,2364,2210],"class_list":["post-5296","post","type-post","status-publish","format-standard","hentry","category-a","category-medicines","tag-alvedon","tag-alvedon-doses","tag-alvedon-side-effects","tag-alvedon-uses","tag-medicine","tag-paracetamol","tag-paracetamol-doses","tag-paracetamol-side-effects","tag-paracetamol-uses","tag-tablet"],"_links":{"self":[{"href":"https:\/\/zeepedia.com\/medical\/wp-json\/wp\/v2\/posts\/5296","targetHints":{"allow":["GET"]}}],"collection":[{"href":"https:\/\/zeepedia.com\/medical\/wp-json\/wp\/v2\/posts"}],"about":[{"href":"https:\/\/zeepedia.com\/medical\/wp-json\/wp\/v2\/types\/post"}],"author":[{"embeddable":true,"href":"https:\/\/zeepedia.com\/medical\/wp-json\/wp\/v2\/users\/2"}],"replies":[{"embeddable":true,"href":"https:\/\/zeepedia.com\/medical\/wp-json\/wp\/v2\/comments?post=5296"}],"version-history":[{"count":47,"href":"https:\/\/zeepedia.com\/medical\/wp-json\/wp\/v2\/posts\/5296\/revisions"}],"predecessor-version":[{"id":41920,"href":"https:\/\/zeepedia.com\/medical\/wp-json\/wp\/v2\/posts\/5296\/revisions\/41920"}],"wp:attachment":[{"href":"https:\/\/zeepedia.com\/medical\/wp-json\/wp\/v2\/media?parent=5296"}],"wp:term":[{"taxonomy":"category","embeddable":true,"href":"https:\/\/zeepedia.com\/medical\/wp-json\/wp\/v2\/categories?post=5296"},{"taxonomy":"post_tag","embeddable":true,"href":"https:\/\/zeepedia.com\/medical\/wp-json\/wp\/v2\/tags?post=5296"}],"curies":[{"name":"wp","href":"https:\/\/api.w.org\/{rel}","templated":true}]}}